← Return to Still having PMR symptoms on Kevzara AND prednisone

Discussion
Comment receiving replies
Profile picture for ga29 @ga29

@boomermeg
I just looked that question up, AI says it’s possible to stop without tapering but advises it’s best to slowly cut your dose down to prevent any infections or problems.
Methotrexate is the first line medication for withdrawal from prednisone if help is needed.
I did see that prednisone has some similar side effects. There are often problems with the medications we have to take for our illnesses.
We have to weigh the benefits vs the risks, I guess! Best wishes for your recovery, and thank you for sharing your experience! I am so thankful that we can reach out on this forum for help!

Jump to this post


Replies to "@boomermeg I just looked that question up, AI says it’s possible to stop without tapering but..."

@ga29
Glad you got some information regarding getting off methotrexate and that tapering is better. I'm so grateful for this platform as well. I've met people I've never met in person, yet feel like we share much in common with our disease. They've given so much help by sharing their experiences and knowledge they've gained. We help each other as we "trudge the road of happy destiny!" Blessings.